# SDR AALA202305155014

- Difficulty date: April 16, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N721UW
- Make and model: Airbus A319-112
- Aircraft serial: 1095
- Aircraft time: 62,679 hours, 36,779 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240004
- Part serial: 2430
- Condition: No Test
- Location: Zone 800 - Doors
- Part time: 58,599 hours, 36,168 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 831 DAMPER AND EMERGENCY OPERATION CYLINDER FAILED THE DAMPING FUNCTION TEST. REPLACED DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-11-14 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
